Journal article icon

Journal article

Hydrodynamic Synchronisation of Model Microswimmers

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10955-009-9826-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
137
Issue:
5-6
Pages:
1001-1013
Publication date:
2009-12-01
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
Source identifiers:
41470
Keywords:
Pubs id:
pubs:41470
UUID:
uuid:82fa8824-2790-4f9d-b463-973bf3360495
Local pid:
pubs:41470
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP